# SDR YENA20160607546

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 25,232 hours, 15,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001657
- Condition: Failed
- Location: Emergency Light
- Part time: 29,369 hours, 18,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, MIDDLE LT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE; R & R EMERGENCY BATTERY IAW AMM 33-50-01-401. OPS CHECK GOOD
